It is currently Thu Aug 24, 2017 5:08 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Still tapering
PostPosted: Fri Dec 12, 2014 9:27 pm 
Offline
Power Poster
Power Poster

Joined: Mon Nov 24, 2014 2:37 pm
Posts: 40
The skipping days was stopped cold on the second try. I am back down to .25 a day only. I feel terrible. Dropping down hurts. I developed this new symptom....muscle weakness. I love to exercise, trust I am not nearly in the shape I was in 5 years ago. I thought that was the reason I felt like I was weighed down. I could hardly lift my arms. Once I took my dose, about 1 1/2 hour later i felt better. I still have times I can not sleep. Tried acupuncture, but I am not sure it was worth the money. I am still trying. I can see now why it is so difficult for addicts. I never could of imagined how difficult this is.
I called my doctor. He just says to "come on in and get more". Im not doing that. I have 3 more strips so that is about 12 more days. Im so tired. Depressing. Its not going on the second month, but the time flew. I swear I will never put my body through this again! I will be off!! I think I will totally stop once Christmas vacation for school starts. Writing papers and detoxing doesnt mix well. I wish I had something to help. Oh well. Not giving up!


Top
 Profile  
 
 Post subject: Re: Still tapering
PostPosted: Sat Dec 13, 2014 12:34 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey doey,

You are doing great! Getting down to .25 mg per day is NOT a failure! Give yourself more time to adjust to that dose. It's really low, but you will eventually get there. I know you don't want to go back to the doctor for more, but it isn't a bad idea. The key to a successfull taper is being patient. Of course you can do it without more. Jumping from .25 is definitely doable. Some people decide it's not worth the extended wd to be patient and taper lower. It really depends on how much pain you are willing to put yourself through. More time with less pain, or less time with more pain. It's a trade off, and is a very personal choice.

The muscle weakness is normal. That is always one of the first symptoms I notice when I taper. I haven't been successfull in pushing through it, but those who have say it will get better. It just takes time.

You are doing very well. Don't be discouraged by not being able to skip days yet. Some people say it's almost impossible to do if you have any subs in your possesion. The urge to dose when you feel like crap is just too strong.

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
 Post subject: Re: Still tapering
PostPosted: Sat Dec 13, 2014 9:36 pm 
Offline
Power Poster
Power Poster

Joined: Mon Nov 24, 2014 2:37 pm
Posts: 40
QH, yes. U are so right. The pain is so unreal. The shaking, yawning, chills, and on such a low dose. Keeping busy is so helpful. I appreciate your encouragement. I feel alone. No one knows and i am just living a lie to everyone around me. My excuse is the kids i adopted (not a choice), 12 hour shift 3-4 days a week, and back in school. If they only knew it was actual WD. Everyday life was easier. I wish I could trust enough to tell someone. I appreciate all the support here....I'm getting back to work. Just wanted to check in and say thanks. I pray soon this will be over. I think I will try to stop once Christmas break starts and take the pain. I wish I knew more about this before I started.
Will definitely keep a post. I am sure this is not what some want to hear. Just stop counting days. It will only make one go mad.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group